# SDR DHL2003743004

- Difficulty date: March 15, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2612 · Fire Detection
- Part: Lamp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  APU FIRE WARNING LIGHT IN LEFT-HAND WHEEL WELL WILL NOT ILLUMINATE DURING TEST.	2)  RELAMPED APU FIRE WARNING LIGHT LEFT-HAND WHEEL WELL IAW M/M 33-10-51. SYSTEM OPS CHECKED GOOD IAW M/M 26-15-00.
